# SDR SWAA2025100923021

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8969S
- Make and model: Boeing 737-8
- Aircraft serial: 68928
- Aircraft time: 218 hours, 121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT WOULD NOT TEST.   REMOVED AND RESEATED FLASHLIGHT IN CRADLE.  OPS TEST NORMAL. INSTALLED NEW SECURITY SEAL PER AMM 25-64-00.
